Bulletin of the American Mathematical Society

Review: A. Buhl, Formules Stokiennes

T. H. Gronwall

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 34, Number 6 (1928), 790.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183493016

Citation

Gronwall, T. H. Review: A. Buhl, Formules Stokiennes. Bull. Amer. Math. Soc. 34 (1928), no. 6, 790. https://projecteuclid.org/euclid.bams/1183493016


Export citation